# SDR C2XA11SH120

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 30,890 hours, 23,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FRAME 75, STRINGERS 1R-2R, EMANATING FROM THE FRAME 75 FITTING.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5330-02353.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
